# SDR TSAA9527044

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND RT ELEVATOR TAB SKIN CRACKED AT NR 2 HINGE TOP SIDE.  REPAIRED PER ECO 2560.  AIRCRAFT RETURNED TO SERVICE.  (Z)
